# SDR DALA1208700668

- Difficulty date: February 8, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 960-982
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CUSP ANGLE ASSY CORRODED STA 960-982 LT.  FABRICATED AND REPLACED ANGLE IAW SRM 51-40-02 PG 7 PAR 70 AT SAA DURING HMV ON NRC 186440.
